# SDR DALA2016052804242

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORROSION ON SEAT TRACK -Y765 LOCATED BETWEEN FRAME 47 TO FRAME 64 EVALUATED AND FOUND OUT LIMIT, REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FRAME 47 TO FRAME 64 IAW SRM 51-72-11 AND DWG D53370382 AND D53472770 AND PERFORMED PERMANENT REPAIR AT LEVEL OF FR 50+12" AND BETWEEN FRAME 60 TO FRAME 61 IAW SRM 53-41-15, PARA 5.B, FIGURE 202.
